Hello, my name is jorge, im from spain, 23 years old.Sorry for my bad english. I started taking propecia for 3 weeks ago and i quit off 3 days ago because i developed depressive symptom,its curious because i still can have erections and eyaculate normally i masturbate 2 times per day and its all ok except maybe my penis dont erect so hard as before . I know this is for people who still have side effects after 3 months but im very scared of this depression and i want your opinion.¿Its common to have depression after taking finasteride? I know sometimes sexual effects persist and are untreatable but depression too? Will i improve my mood?are there any cases here whos principal symptom is depression and recovery from it or at least improve or manage to deal with it? Thanks for your help, im very scared of this symptom
Usually symptoms clear up on their own with time. Give it some time for things to return to normal. Hopefully you will return to normal naturally.
Hello Jorge, I am in a whatsapp group with many spanish and south americans PFS sufferers, if you want to joint just let me know. Also I dont have a answer for the depression issue, antidepressives helped me overcome the darkest hours, but even now that I think I don’t suffer from chronic depression, things don’t look too bright. Buena suerte compañero.
Edit: 3 weeks is not much, give it time and possibly you’ll get better.
Hola Víctor, gracias por responder. Mi problema es solo con el estado de animo afortunadamente neurologicamente y sexualmente voy bien excepto quizas por eso de que ya no tengo las erecciones tan duras como antes, pero nada de eso me afecta la verdad.he leido aqui muchos casos de gente muy jodida pero mas por el tema neurologico y sexual lo cual les da una depresion horrible y hasta pemsamientos suicidas yo afortunadamente a eso no llego, asi que siendo mi problema solo este bajo estado de animo tu crees que se podria mejorar con terapia o antidepresivos? He leido muchos casos de aqui que el estado de animo les ha mejorado bastante con rutina y tratamiento pero al seguir con el brain fog o como se diga y la disfuncion sexual pues se volvian a deprimir un poco. Yo ya te digo que no tengo esos sintomas.¿Podria mejorar? Por lo que me estas contando tu has mejorado en ese aspecto aunque sigas afectado. Me podrias contar tu historia? Y que es lo que mas te afecta de los sintomas?perdona por ser un poco pesado y espero que te cures de esto.
Hello @George25 , and welcome to the forum.
You might want to consider posting on this main forum in English and also taking advantage of our Spanish-Language forum by posting the same content there.
No problem, I’ll answer in english so everybody can understand what I write.
I think you should go to therapy and avoid antidepressives at all cost at least for now. If your problems started three weeks ago, it is too early still to start taking more drugs that could hurt you even more, because believe or not, you could always get worse with IRSS. Also possibly you will get better with time, most people do at least with the depression issue.
You can read my story in the member’s section, basically I took accutane, it left me very depressed, anxious, with persistent intrussive thoughts, and of course impotent. Then I took paroxetine (IRSS) lithium and then lamotrigin, those “fixed” my depression issues, but right now I feel like I have no feelings, I don’t feel too bad, but I never feel too good. Its like my dopamine is non existant.
Also what affects me most is the loss of libido, sensitivity, impotence. I feel I won’t ever be able to truly love someone someday, because I feel no passion at all.
Yes if it’s only been three weeks then definitely wait. Give it a couple of months. As has been said most people should get better within that time.
friend，are you OK know？